# SDR FDEA201107283012

- Difficulty date: July 28, 2011
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N991FD
- Make and model: Boeing 757232
- Aircraft serial: 22911
- Aircraft time: 76,985 hours, 37,745 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143N615811
- Condition: Failed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR UPPER HINGE CUTOUT DAMAGED.   ACCOMPLISHED EA F-5210-152619.  MAJOR REPAIR.
